STAY CONNECTED WITH US:

Alcetra Plus

Product name:Alcetra Plus Tablet

Manufacturer:Servocare

Generic: Pseudoephedrine

Type:Tablet

Quantity:10 Tablets

Alcetra Plus Tablet is an antihistamine, which is used to treatment of cold, allergic rhinitis and hay fever.


  • Pack 10 Tablet
  • composition Levocetirizine 5mg, ambroxol 60mg, pseudoephedrine 30mg
Send Enquiry
Generic placeholder image